# SDR FDEA200911274275

- Difficulty date: November 27, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 51,743 hours, 31,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Part number: 655612573
- Condition: Corroded
- Location: Bs 950e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 DOOR CUT OUT FWD FRAME BS 950E, INNER CHORD ANGLE IS CORRODED ON UPPER FLANGE LWR SURFACE BTWN STR 27R-26R.  REMOVED DAMAGED AREA, FABRICATED NEW ANGLE REPAIR, FILLER, AND INTERCOSTAL; INSTALLED REPAIR PARTS AT BS 950E INNER CHORD ANGLE BETWEEN STR 27R - STR 26R IAW SRM 51-10-6, SRM 53-10-1 FIG 1 AND EA 7-5310-135513.
